In this Article
Interaction Rating: Minor Be cautious with this combination.
Talk with your health provider.
Kombucha tea contains alcohol. The body breaks down alcohol to get rid of it. Disulfiram (Antabuse) decreases the break-down of alcohol. Taking kombucha tea along with disulfiram (Antabuse) can cause a pounding headache, vomiting, flushing, and other unpleasant reactions. Don't drink any alcohol if you are taking disulfiram (Antabuse).
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
- Allergic Skin Disorders
- Bacterial Skin Diseases
- Bites and Infestations
- Diseases of Pigment
- Fungal Skin Diseases
- Medical Anatomy and Illustrations
- Noncancerous, Precancerous & Cancerous Tumors
- Oral Health Conditions
- Papules, Scales, Plaques and Eruptions
- Scalp, Hair and Nails
- Sexually Transmitted Diseases (STDs)
- Vascular, Lymphatic and Systemic Conditions
- Viral Skin Diseases
- Additional Skin Conditions